# SDR USAA001126

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Stabilizer
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STIFFENER WITH A .375 INCH CRACK, STAB STATION 101.90 BETWEEN RIVETS.  REPLACED STIFFENER AND INSTALLED PER SRM 51-10-02 AND 55-10-01.  (M)
